Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144

  [Search Papers]
1321. M. Abolfath and M.R. Ejtehadi,
Field Theory of Skyrme Lattices in Quantum Hall Ferromagnets
Phys. Rev. B 58(1998), 10665-10673  [abstract]   
arXive.org link: cond-mat/9807236 [ abs, src, ps, others], cited by
IPM/P-1997/031
 
1322. M. Golshani and F. Shojai,
On the General Covariance in the Bohmian Quantum Gravity
Int. J. Mod. Phys. A 13(1998), 2135-2144  [abstract]   
arXive.org link: gr-qc/9903047 [ abs, src, ps, others], cited by
IPM/P-1997/023
 
1323. A.M. Ghezelbash, A. Shafiekhani and M.R. Abolhasani,
On the Picard-Fuchs Equations of N=2 Supersymmetric E6 Yang-Mills Theory
Mod. Phys. Lett. A 13(1998), 527-531  [abstract]   
arXive.org link: hep-th/9708073 [ abs, src, ps, others], cited by
IPM/P-1997/022
 
1324. H. Arfaei and M.M. Sheikh-Jabbari,
Mixed Boundary Conditions and Brane String Bound States
Nucl. Phys. B 526(1998), 278-294  [abstract]   
arXive.org link: hep-th/9709054 [ abs, src, ps, others], cited by
IPM/P-1997/017
 
1325. A. Shirzad,
Gauge Symmetry in Lagrangian Formulation and Schwinger Model
J. Phys. A: Math. Gen. 31(1998), 2747-2760  [abstract]   
IPM/P-1997/013
 
1326. H. Salehi,
Conformal Invariance and Skyrmion Coupling in Quantum Field Theory
Int. J. Theor. Phys. 37(1998), 1253-1263  [abstract]   
IPM/P-1997/011
 
1327. M. Golshani and M. Abolhasani,
Bohmian Time Versus Probabilistic Time
Acta Physica B 29(1998), 2177-2183  [abstract]   
arXive.org link: gr-qc/9709005 [ abs, src, ps, others], cited by
IPM/P-1997/010
 
1328. A. Shafiekhani and W.S. Chung,
N=2 Superconformal Field Theory on the Basis of osp(2|2)
Mod. Phys. Lett. A 13(1998), 47-57  [abstract]   
arXive.org link: hep-th/9703222 [ abs, src, ps, others], cited by
IPM/P-1997/008
 
1329. M. Alishahiha,
Simple Derivation of the Picard-Fuchsequation for the Sieberg-Witten Models
Phys. Lett. B 418(1998), 317-323  [abstract]   
arXive.org link: hep-th/9703186 [ abs, src, ps, others], cited by
IPM/P-1997/007
 
1330. F. Shojai and M. Golshani,
On the Geometriziation of Bohman Mechanics: A New Suggested Approach Quantum Gravity
Int. J. Mod. Phys. A 13(1998), 677-693  [abstract]   
IPM/P-1997/006
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.